# SDR 231041

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N152CJ
- Make and model: Cessna 152
- Aircraft serial: 15281682
- Aircraft time: 19,312 hours, 29,559 cycles
- Engine: Lyc O235*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM WING ICE CIRCUIT BREAKER PANEL, PULLED BREAKER APPEARED TO STOP SMOKING. MAINTENANCE OPENED PANEL, RT SIDE CORROSION NOTED.  CLEANED CORROSION, REMOVED CIRCUIT ON WING ICE LIGHT MOVED HARD WIRE BRIDGE.  ICE WING LIGHTS NOTED INOPERATIVE, WING ICE LIGHT MEL 33-11.
